Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 21, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 16, 2024, 9:25 PM CDT for Rock County, Walworth County, Wisconsin. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2024, 9:25 PM CDT (02:25 UTC)
- Expired
- Apr 16, 2024, 10:10 PM CDT
- In force
- 45 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Rock County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 42 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 9:25 PM CDT | TSTM WND DMG | 1 Ssw Beloit, WI | Damage to a historic pump house, trees down, light poles down. Time estimated from radar. |
| Apr 16, 9:25 PM CDT | TSTM WND DMG | 1 Ssw Beloit, WI | Updates previous tstm wnd dmg report from 1 SSW Beloit. Photographs from Beloit EM and radar imagery indicate that damage to a historic pump house, trees down, and light poles down were the result of straight line winds estimated at 70 mph. Time estimated from |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 5:52 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.4 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2196 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 483 m²/s²
- 0-3 km storm-relative helicity
- 748 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
258 WUUS53 KMKX 170225 SVRMKX WIC105-127-170330- /O.NEW.KMKX.SV.W.0021.240417T0225Z-240417T0330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Milwaukee/Sullivan WI 925 PM CDT Tue Apr 16 2024 The National Weather Service in Milwaukee/Sullivan has issued a * Severe Thunderstorm Warning for... Walworth County in southeastern Wisconsin... Eastern Rock County in south central Wisconsin... * Until 1030 PM CDT. * At 924 PM CDT, severe thunderstorms were located along a line extending from near Edgerton to near Poplar Grove, moving east at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Janesville, Beloit, Whitewater, Elkhorn, Delavan, Lake Geneva, Milton, Edgerton, East Troy, Williams Bay, Genoa City, Walworth, Clinton, Fontana-On-Geneva Lake, Sharon, Darien, Como, Pell Lake, Potter Lake, and Powers Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain alert for a possible tornado! Tornadoes can develop quickly from severe thunderstorms. If you spot a tornado go at once into the basement or small central room in a sturdy structure. For your protection move to an interior room on the lowest floor of a building. A Tornado Watch remains in effect until 1000 PM CDT for south central and southeastern Wisconsin. && LAT...LON 4250 8913 4285 8914 4284 8831 4250 8831 TIME...MOT...LOC 0224Z 265DEG 32KT 4281 8901 4241 8886 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ CMILLER
2 follow-up statements
524 WWUS53 KMKX 170256 SVSMKX Severe Weather Statement National Weather Service Milwaukee/Sullivan WI 956 PM CDT Tue Apr 16 2024 WIC105-170304- /O.CAN.KMKX.SV.W.0021.000000T0000Z-240417T0330Z/ Rock WI- 956 PM CDT Tue Apr 16 2024 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ROCK COUNTY IS CANCELLED... The storms which prompted the warning have moved out of the warned area. Therefore, the warning has been cancelled. A Tornado Watch remains in effect until 1000 PM CDT for south central and southeastern Wisconsin. LAT...LON 4284 8877 4284 8831 4250 8831 4250 8878 TIME...MOT...LOC 0254Z 243DEG 34KT 4285 8864 4245 8849 $$ WIC127-170330- /O.CON.KMKX.SV.W.0021.000000T0000Z-240417T0330Z/ Walworth WI- 956 PM CDT Tue Apr 16 2024 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR WALWORTH COUNTY... At 954 PM CDT, severe thunderstorms were located along a line extending from near Palmyra to near Hebron, moving northeast at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Whitewater, Elkhorn, Delavan, Lake Geneva, East Troy, Williams Bay, Genoa City, Walworth, Fontana-On-Geneva Lake, Sharon, Darien, Como, Pell Lake, Potter Lake, Powers Lake, Burlington, Richmond, Springfield, La Grange, and Millard. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 1000 PM CDT for south central and southeastern Wisconsin. Remain alert for a possible tornado! Tornadoes can develop quickly from severe thunderstorms. If you spot a tornado go at once into the basement or small central room in a sturdy structure. For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4284 8877 4284 8831 4250 8831 4250 8878 TIME...MOT...LOC 0254Z 243DEG 34KT 4285 8864 4245 8849 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ SHEPPARD
120 WWUS53 KMKX 170310 SVSMKX Severe Weather Statement National Weather Service Milwaukee/Sullivan WI 1010 PM CDT Tue Apr 16 2024 WIC127-170319- /O.CAN.KMKX.SV.W.0021.000000T0000Z-240417T0330Z/ Walworth WI- 1010 PM CDT Tue Apr 16 2024 ...THE SEVERE THUNDERSTORM WARNING FOR WALWORTH COUNTY IS CANCELLED... The storms which prompted the warning have weakened below severe limits, and no longer pose an immediate threat to life or property. Therefore, the warning has been cancelled. LAT...LON 4284 8877 4284 8831 4250 8831 4250 8878 TIME...MOT...LOC 0308Z 265DEG 32KT 4286 8847 4246 8832 $$ SHEPPARD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 3:19 PM CDT, 6 hours 6 minutes earlier. Its key messages:
- Approaching Wind Advisory criteria this afternoon for strong east to southeast winds
- Rounds of showers and storms will likely (60-85%) bring over an inch of rain this afternoon through Wednesday afternoon with pockets to around 2 inches possible especially over south central WI.
- There is a conditional severe threat for far south central WI this afternoon and evening.
Area forecast discussion, Apr 16, 3:19 PM CDT, 6 hours 6 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
319 PM CDT Tue Apr 16 2024
.KEY MESSAGES...
- Approaching Wind Advisory criteria this afternoon for strong
east to southeast winds
- Rounds of showers and storms will likely (60-85%) bring over
an inch of rain this afternoon through Wednesday afternoon
with pockets to around 2 inches possible especially over south
central WI.
- There is a conditional severe threat for far south central WI
this afternoon and evening.
&&
.SHORT TERM...
Issued 319PM CDT Tue Apr 16 2024
Tonight through Wednesday night:
As the low pressure system in Iowa continues to advect northeast
toward central Wisconsin today there will be showers and storms
moving through the area. The line of thunderstorms in Iowa and
Minnesota is just ahead of the main surface boundary. There is
development behind this line along the boundary, which is where
you can see more supercellular type convection firing.
Rain/storms will pick up this afternoon as this sfc boundary and
upper level support from the low moves into the area. The LLJ
will be ramping up a bit during this time as well. Given this,
the shear will be pretty impressive across southwestern
Wisconsin. The 0-6km shear is going to be pushing 60kts at times
as this boundary begins to move through.
Now for this afternoon/evening the convection out ahead of this
frontal boundary will be moving in first and will be a bit
separated from the better dewpoints (moisture), and shear. The
distance from this boundary will limit the ability for any of
this convection to be surface based which is what we will need
for any tornadic activity here. So while the chance for
tornadoes in southwestern Wisconsin is non-zero it is still very
conditional. The conditional nature is based on how far north
the warm sector can get to make storms surface based. Hail and
strong winds will be the primary threat. As storms move
northeast away from the better support toward Lake Michigan,
the severe potential is expected to decrease.
The main period of convection should end by around midnight
tonight. Dry conditions will be likely(~70%) during the late
night hours, this will be caused by the dry slot moving through
the area. Around daybreak showers and storms are expected to
return as the occluded front moves through. The severe threat
with this morning convection will be very marginal. Storms are
expected to develop overhead and move northeast. From the CAMs
the NAM and NAMnest seem to be the most aggressive with this
convection. Every other short term guidance is much more relaxed
with development. There will be a short window (roughly 2 hours)
where there could be some lingering CAPE. This CAPE is what we
will need to get any stronger storms Wednesday morning with this
broken line that is expected to develop. The chances for any
stronger convection tomorrow morning is expected to be around
25%. By Wednesday evening drier conditions are expected to
return as the low pressure system begins to pull out of the
state.
Not much has changed in the realm of hydro concerns for this
event. Widespread 0.75 to 1.25 inches are expected from this
afternoon through Wednesday evening. A few locations could see
totals as high as 2 inches, particularly across southwestern
Wisconsin. A few rivers in the western parts of the CWA will
likely (~70%) be impact and that will be the main item to watch
when it comes to hydro concerns. Rainfall rates will be the
secondary item to keep track of as any heavy rainfall could
result in minor Urban effects. Overall flash flooding is not
expected at this time.
Patterson
&&
.LONG TERM...
Issued 319PM CDT Tue Apr 16 2024
Thursday through Tuesday:
850 to 700 mb WAA is expected over the region on Thursday as a
weakening surface low passes over the middle Mississippi Valley.
Light to moderate rain spurred by this warm advection is expected
on and off through the daytime hours on Thursday. WAA should exit
east in the evening, and rain will gradually move out with it.
Weak cold advection will then kick in on northwest winds overnight
into early Friday morning.
By Friday, a high pressure ridge will pass overhead leading to
clear skies, but cooler conditions amid the cold air advection. A
strong low level jet is expected to round the base of a large
area of low pressure over centered over eastern Canada and pass
over the upper Great Lakes region. With our sunny skies, we should
be able to mix up to the stronger winds aloft and bring this
momentum down to the surface, causing gusty west surface winds.
Winds will die down Friday evening as mixing ceases and the LLJ
pulls east of the area.
High pressure should then persist into the weekend, keeping things
dry amid cooler temperatures.
CMiller
&&
.AVIATION...
Issued 319PM CDT Tue Apr 16 2024
As rain/storms begin to move into southern Wisconsin over the
next hour or so ceilings are expected to fall to MVFR to IFR
levels. Ceilings are expected to be around 4kft with the initial
line of thunderstorms. Tonight ceilings are expected to fall as
a stratus deck begins to move in around 2kft. Reduced
visibilites around 2-4 SM will be possible with the heavier
rainfall. Late this evening into the overnight hours, there will
likely (~70%) be a break in the precipitation. By day break
Wednesday there is expected to be additional storm development
(70% chance). Mid day Wednesday, ceilings are expected to
gradually improve from west to east. By Wednesday night VFR
conditions are likely (70-80%) to return.
The gusty east winds are expected to continue until tonight
where winds will diminish a bit. Gusts to 35 kts will be
possible through this evening due to the tight pressure gradient
over the area. Winds will shift to southeasterly tonight then
become southwest Wednesday. Gusty conditions are expected again,
but less so than this evening with gusts up to 25 kts expected.
By Wednesday night winds will be westerly.
Patterson
&&
.MARINE...
Issued 319PM CDT Tue Apr 16 2024
The gusty east winds today will persist as the low pressure
system continues its approach toward central Wisconsin. Gales
will be possible at times across Lake Michigan, thus a Gale
Warning is in effect. This Gale Warning has segmented the lake
into thirds with each grouping of zones starting at the same
time, but ending from south to north overtime. The far northern
portions of the lake will have the Gale Warning in effect
through Wednesday evening. As winds diminish they will turn
become southwest to westerly with the wind shift occuring over
the southern and central portions of the lake first. Westerly winds
will then continue Thursday morning before becoming
southwesterly by Thursday afternoon for the entire lake as the
low departs the area.A Small Craft will likely be needed for
parts of the nearshore following the end of the Gale Warning for
a least a short period.
Patterson
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 6 PM
Tuesday.
Gale Warning...LMZ364-LMZ366-LMZ563-LMZ565-LMZ567-LMZ643-
LMZ669-LMZ671-LMZ868-LMZ870-LMZ872...6 PM Tuesday to 7 AM
Wednesday.
Gale Warning...LMZ080-LMZ644-LMZ645-LMZ646-LMZ673-LMZ675-
LMZ777-LMZ779-LMZ874-LMZ876-LMZ878...6 PM Tuesday to 1 AM
Wednesday.
Gale Warning...LMZ261-LMZ362...6 PM Tuesday to 7 PM Wednesday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Apr 16, 3:17 PM CDT, 6 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 317 PM CDT Tue Apr 16 2024 WIZ046-047-051-052-056>060-062>072-172030- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 317 PM CDT Tue Apr 16 2024 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Thunderstorms are expected this afternoon and evening. Hail to the size of quarters, localized damaging winds and even a weak tornado are possible, primarily for areas along and southwest of a line from the Dells to Madison to Janesville. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday A few thunderstorms are possible Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. LMZ643>646-172030- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 317 PM CDT Tue Apr 16 2024 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight A Small Craft Advisory is in effect through late this afternoon for waves from 4 to 6 feet and winds gusting from 25 to 30 knots ahead of the stronger winds and higher waves. A Gale Warning is in effect from late this afternoon through the tonight due to east winds gusting between 35 and 40 knots. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday A Small Craft Advisory will likely be needed for a period for breezy winds following the Gale Warning Wednesday morning. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-172030- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 317 PM CDT Tue Apr 16 2024 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight A Gale Warning is in effect this afternoon through the tonight due to east winds gusting from 35 to 40 knots. The Gale Warning will end for the southern third by around 1pm with all but the far north ending by 7am Wednesday morning .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday A Gale Warning will remain in effect for far northern Lake Michigan open waters through the day Wednesday due to east winds gusting to around 40 knots. The Gale Warning will likely end by Wednesday evening. www.weather.gov/mkx
In the hours before
Special weather statement, Apr 16, 6:04 PM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
604 PM CDT Tue Apr 16 2024
WIZ056-057-062-063-067-068-162345-
Green WI-Lafayette WI-Columbia WI-Iowa WI-Sauk WI-Dane WI-
604 PM CDT Tue Apr 16 2024
...STRONG THUNDERSTORMS WILL IMPACT EASTERN LAFAYETTE...WESTERN
GREEN...EASTERN IOWA...SOUTHWESTERN COLUMBIA...WESTERN DANE AND
SOUTHEASTERN SAUK COUNTIES THROUGH 645 PM CDT...
At 603 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mazomanie to near Winslow. Movement was
north at 50 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Monroe, Mount Horeb, Prairie Du Sac, Sauk City, Lake Wisconsin, Cross
Plains, New Glarus, Mazomanie, Black Earth, Monticello, Argyle,
Blanchardville, Barneveld, Wiota, Blue Mounds, Arena, Bluffview,
Ridgeway, South Wayne, and Merrimac.
This includes the following highways...
Interstate 90/94 near mile marker 99.
U.S. Highway 18 between mile markers 51 and 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Wisconsin.
&&
LAT...LON 4300 9005 4357 8963 4264 8956 4250 8983
4251 8993 4252 8993
TIME...MOT...LOC 2303Z 194DEG 43KT 4311 8986 4250 8985
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
CMILLERLocal storm report, Apr 16, 8:40 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
840 PM CDT Tue Apr 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM Tstm Wnd Dmg Fayette 42.75N 90.04W
04/16/2024 Lafayette WI Law Enforcement
Lafayette Co dispatch reported tree down on
County Road F in Fayette. Time estimated
based on radar.
&&Local storm report, Apr 16, 8:43 PM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
843 PM CDT Tue Apr 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM Hail Middleton 43.11N 89.51W
04/16/2024 E1.00 Inch Dane WI Trained Spotter
&&Special weather statement, Apr 16, 9:00 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
900 PM CDT Tue Apr 16 2024
WIZ046-047-051-052-057>060-170245-
Dodge WI-Columbia WI-Green Lake WI-Marquette WI-Sheboygan WI-
Washington WI-Ozaukee WI-Fond Du Lac WI-
900 PM CDT Tue Apr 16 2024
...STRONG THUNDERSTORMS WILL IMPACT OZAUKEE...FOND DU LAC...GREEN
LAKE...EASTERN COLUMBIA...WASHINGTON...EASTERN MARQUETTE...DODGE AND
SHEBOYGAN COUNTIES THROUGH 945 PM CDT...
At 858 PM CDT, A cluster of strong thunderstorms along a line
extending from near Montello to near Grafton was producing strong
wind gusts to 55 MPH. Movement was northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Law enforcement.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sheboygan, Fond Du Lac, West Bend, Mequon, Beaver Dam, Hartford,
Grafton, Cedarburg, Waupun, Port Washington, Plymouth, Sheboygan
Falls, Ripon, Jackson, Berlin, Mayville, Slinger, North Fond Du Lac,
Columbus, and Saukville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4368 8770 4357 8779 4349 8779 4338 8787
4325 8792 4329 8936 4330 8937 4398 8919
4398 8889 4390 8888 4389 8841 4394 8840
4394 8817 4389 8816 4389 8773 4381 8773
4376 8770
TIME...MOT...LOC 0158Z 212DEG 38KT 4379 8925 4330 8791
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
BOXELLLocal storm report, Apr 16, 9:06 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
906 PM CDT Tue Apr 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM Tstm Wnd Dmg Dane 43.25N 89.50W
04/16/2024 Dane WI Law Enforcement
Dane Co Dispatch relayed reports of tree
down around Town of Dane. Radar time
estimated based on radar.
&&Local storm report, Apr 16, 9:17 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
917 PM CDT Tue Apr 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM Tstm Wnd Dmg 1 S Lodi 43.30N 89.53W
04/16/2024 Columbia WI Emergency Mngr
Large tree down .25 miles south of State
Highway 60 on Riddle Rd in township of Lodi.
Radar estimated based on radar.
&&The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:23 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 52 min |
| Apr 16, 7:28 PM CDT | Tornado Warning | MKX | Lafayette | 32 min |
| Apr 16, 7:47 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa | 58 min |
| Apr 16, 7:50 PM CDT | Tornado Warning | MKX | Dane, Green, Iowa, Lafayette | 40 min |
| Apr 16, 8:02 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 43 min |
| Apr 16, 8:13 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 47 min |
| Apr 16, 8:39 PM CDT | Tornado Warning | MKX | Dane, Green, Rock | 15 min |
| Apr 16, 8:42 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Jefferson, Rock | 48 min |
| Apr 16, 9:00 PM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac, Green Lake, Ozaukee, Sheboygan, Washington | 45 min |
| Apr 16, 9:34 PM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac, Jefferson | 41 min |
| Apr 17, 7:23 AM CDT | Small Craft Advisory | MKX | 18 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.